| Catalog Number |
044053600 |
| Medical Device Problem Code |
Misassembled (1398)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There issue was identified prior to any patient involvement.Livanova usa inc manufactures the convenience pack inspire 8fs cardioflex.The incident occurred in (b)(6) united states.The involved device is available for investigation and not requested for investigation.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova inc has received a report that, the cardioplegia set lines (1/4 and 1/8) were built incorrectly and so the lines could not be switched to go from 4:1 to 1:4.There issue was identified prior to any patient involvement.
Additional Manufacturer Narrative
Follow-up clarification with the customer clarified that the lines connected to two connectors were swapped.The dhr review highlighted that complained lot was released as conform according to specifications.No further similar complaints have been identified on this specific pts code/lot number.Livanova cannot exclude that the issue was caused by an operator error during manual pack assembly.To prevent re-occurence, the manufacturing personal is retrained.The risk is acceptable.No further action is deemed necessary.Livanova will maintain monitoring the market for similar events.H3 other text : evaluation based on additional information.
Event or Problem Description
See initial report.